On Holographic Structures

B. Kasymkhanuly, A. S. Morozov

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce and study the class of holographic models which can be defined by copying of some of its finite parts by means of automorphisms. We prove this class to differ from the class of countably categorical models. Characterizations of the classes of holographic Boolean algebras, abelian groups, linear orderings, fields, and equivalences are given.

Original languageEnglish
Pages (from-to)312-318
Number of pages7
JournalSiberian Mathematical Journal
Volume60
Issue number2
DOIs
Publication statusPublished - 1 Mar 2019

Keywords

  • automorphism
  • countably categorical models
  • holographic structure

Fingerprint

Dive into the research topics of 'On Holographic Structures'. Together they form a unique fingerprint.

Cite this